# SDR SIMA20170321003

- Difficulty date: March 21, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 32,028 hours, 27,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER FUSELAGE SKIN CRACKED IN 2 PLACES, CRACK 1 IS JUST AFT OF FRAME 75 AND ABOVE STRINGER 2L, CRACK IS APPROX 1/2" LONG, CRACK 2 IS AT THE FIRST FASTENER BELOW STRINGER 2L ON FRAME 75, ALL CRACK ENDS ARE MARKED. REPAIRED LT FUSELAGE CRACK JUST AFT FR 75 ABOVE STR 2L IAW SRM 53-31-01 ITEM 11.
